On time-inhomogeneous controlled diffusion processes in domains

Hongjie Dong, N. V. Krylov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


Time-inhomogeneous controlled diffusion processes in both cylindrical and noncylindrical domains are considered. Bellman's principle and its applications to proving the continuity of value functions are investigated.

Original languageEnglish (US)
Pages (from-to)206-227
Number of pages22
JournalAnnals of Probability
Issue number1
StatePublished - 2007


  • Bellman's equations
  • Bellman's principle
  • Continuity of value functions
  • Principle of optimality

Fingerprint Dive into the research topics of 'On time-inhomogeneous controlled diffusion processes in domains'. Together they form a unique fingerprint.

Cite this